# SDR SWIA20240703

- Difficulty date: July 3, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 48,338 hours, 41,526 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF PRESSURE BULKHEAD @ FS621.00 JUST OUTBOARD OF RBL 36.20 AND INLINE WITH STRINGER 14R, CLIP/ANGLE CRACKED.    (FILED CLOSED)    THIS IS CURRENTLY A WORK IN PROGRESS
